# SDR VNAA2016120300006

- Difficulty date: December 3, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 35,004 hours, 25,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE. ADJUSTED THE LEFT OVERWING EXIT DOOR PROXIMITY SENSOR.
